# SDR QXEA200801061

- Difficulty date: October 3, 2008
- Submitted: November 4, 2008
- Operation: Air carrier
- Aircraft: N431QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AUTO FEATHER FAILED TO ARM ON TAKEOFF. ABORTED TAKEOFF AT 80 KNOTS. MAINT FOUND 64,70,494 ON ENG 1 CHAN A AND CODE 494 ON CHAN B. CLEARED PEC CODES IAW Q400AMM TASK 61-20-36-070-801 FOR BOTH ENGINES. PERFORMED OPS TEST OF AUTOFEATHER SYSTEM IAW AMM TASK 61-20-00-710-801. OPS TEST GOOD - TEST PASSED. GROUND RAN ACFT TO RATING PWR AND AUTO FEATHER ARMED AS REQUIRED. CHECKED CDS FOR CODES, NO CODES POSTED. RETURN TO SERVICE NO PARTS REPLACED. (K)
